# SDR ASAA2023101345644

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,582 hours, 2,148 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 GEN WOULD NOT TAKE LOAD. GROUNDED - YES. (RESOLVED ON W/O: 1973305 TASKCARD: N/R-00002 ) REF WDM 24-22-11 PERFORMED RESISTANCE CHECK OF GEN 1 CONTROL SWITCH AT BOTH ON AND OFF POSITIONS AT CONN D10890B PINS 63 TO 62 AND 63 TO 64. BOTH OK AT 1.1 OHMS. REVERSED MAINT PROCEDURES. PERFORMED GCU BITE REF AMM 24-21-00. NO FAULTS. TEST OK. PERFORMED #1 ENGINE IDLE RUN. SWITCHED GEN 1 SWITCH ON AND OFF MULTIPLE TIMES. NO DEFECTS NOTED. UNABLE TO DUPLICATE. NO HISTORY LAST 60 DAYS. MEL 24-11-01 CLEARED. PLACARDS REMOVED. SEAMC ANDY NOTIFIED.
